# SDR SCNA20250807295

- Difficulty date: August 1, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 54,136 hours, 29,878 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WHILE BOARDING APU GENERATOR KICKED OFF LINE.  MANUALLY PUT GENERATOR BACK ON LINE.  DISTINCT ELECTRICAL SMELL IN FLIGHT DECK CABIN.  PERFORMED FUMES IN CABIN FIM 21-00 TASK 806 NO DEFECTS NOT AT THIS TIME A/C OK FOR SERVICE
